MathSciNet Relay Station
MathSciNet bibliographic data
MR298918 65N30
Schultz, Martin H. $L\sp{2}$ error bounds for the Rayleigh-Ritz-Galerkin method. SIAM J. Numer. Anal. 8 (1971), 737–748.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement